# SDR AMTA200700477

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nr 4 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AC ARRIVAL FOUND NR 4 MAIN TIRE MISSING 80 PERCENT OF THE CAP.  REMOVED AND REPLACED NR 4 MLG TIRE AND WHEEL IAW MM 32-45-01-4.  (K)
